# SDR CALA2022022400495

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 111,219 hours, 17,140 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Sensor
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Rh Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF PER CONVERSATION WITH FLIGHT CREW ALL SYSTEMS SHOWED AIRCRAFT AS AIR RETURN TO THE GATE ,  DURING DEBRIEF THE CREW REPORTS GEAR NOT LEAVING THE GROUND. ACARS NEVER REGISTERED OFF GROUND TIMES. LEVEL WOULD NOT  MOVE FROM THE OFF POSITION WITH SEVERAL GEAR HANDLE WOULD NOT MOVE PAST OFF POSITION. ATTEMPTS, CAPTAIN ALSO NOTED THAT ACARS DID NOT REPORT AIRCRAFT OFF THE GROUND. ELECTRICAL COMPT, NONE NOTED. 32-31-11,  HAD 28V AT PIN 4 OF D232 BUT NO GROUND AT PIN 3 WITH AIRCRAFT ON JACKS IN THE AIR MODE. PERFORMED CHECK ON PSEU ON CHANNELS 503 AND 504 FOR LANDING GEAR ON RETURN TO GATE FOUND NO C/B''S OUT/POPPED ON EITHER P11 OR P6 WHEN PSEU WAS FIRST TESTED,  HAD FAULTS 012 AND 006 CARD FAULTS. CHANGED RELAY K147 ON P36 PANEL AND RELAY K209 ON P37. REMOVED AND REINSTALLED LANDING GEAR LEVER MODULE REF AMM REMOVED AND REPLACED PSEU FOR TROUBLESHOOTING REF AMM 32-09-04. SYSTEMS 1 AND 2, NO FAULTS DETECTED. PERFORMED BRIEF INSPECTION PANELS FAULTS ARE NO LONGER PRESENT.  JACKED AIRCRAFT AND SWUNG GEAR. OPERATIONAL CHECKED LANDING GEAR AND THE HANDLE WILL NOT ROTATE 32-31-01. NO FIX. OF BOTH MAIN GEARS AND NOSE GEAR FOR OBVIOUS DEFECTS, NONE UNABLE TO PUT GEAR HANDLE FULLY UP UNLESS LOCK OVERIDE BUTTON IS TO GEAR-UP POSITION. NEED TO PRESS OVERRIDE TO RAISE GEAR. NOTED. CHECKED FOR TRIPPED CIRCUIT BREAKERS IN FORWARD PUSHED.  AFTER HANDLE IS UP,  HAVE NORMAL GEAR SWING.  REF WDM SUSPECT RELAY K2168 ON PANEL P36 IS NEXT ONE TO REPLACE. REMOVED NEW
